# SDR SIMA20161228002

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 41,897 hours, 37,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT EMERGENCY LIGHTS UNDER OVERWING EXIT DOORS ARE INOPERATIVE. R & R THE NR 4 POWER SUPPLY AND BATTERY HOLDER ASSY IAW AMM 33-50-04.  OPS CHECKED GOOD.
